MathSciNet Relay Station
MathSciNet bibliographic data
MR922185 70K20
Kozlov, V. V. Asymptotic motions and the inversion of the Lagrange-Dirichlet theorem. J. Appl. Math. Mech. 50 (1986), no. 6, 719–725 (1987); translated from Prikl. Mat. Mekh. 50 (1986), no. 6, 928--937(Russian)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement